Roaccutane Cause Hairfall We All Know! My Concern Does Roaccutane Cause Hairfall on Sides & Back Scalp Region(donor Area)?
- Asked by talhaanas12345
- 9 months ago
i know roaccutane common side effect cause hairfall/thinning.But i want to know does roaccutane cause hairfall on sides & back scalp hair region also called the donor area?Plz note my doctor told that roaccutane cause hairfall from only top/mid/crown scalp region area.He said roaccutane side effect does not cause hairfall/thinning on sides & back scalp region!(is it true)?As i will have a hair tranplant in future,my only concern is does it cause hairfall/thinning from sides & back(donon region)scalp area?
Accutane and hairloss
The ONLY time I have seen anything about Accutane and hairloss is when very high doses of Accutane are given, 80mg or more per day. I only prescribe 20mg or 40mg dosages, thus my patients do not experience hairloss. In fact, many people tell me their hair gets thicker and better while they are on Accutane. Any hairloss that happens with higher dosages should regrow after stopping the Accutane because nothing has been done to actually damage the hair follicles so they are still capable of growing hair.